This past Sunday night, I got really drunk and had PIV intercourse with a guy. We did not use a condom, but I am pretty sure that he did not ejaculate inside me because he pulled out.
I am on Trinessa, and the same night was when I was to start the first pill from my new pack of birth control pills, having just finished my withdrawal week. I know for sure that I took my pill on Sunday night about an hour before the sex happened and have been taking my pill properly every night since starting this new pack.
Anyway, since I was too drunk to really know at which point during his ejaculation he pulled out, I was not comfortable relying solely on my HBC to protect me from pregnancy and decided to take Plan B One-Step today at about 4pm, which was just within the 72-hour window for emergency contraception.
My question is regarding the side effects of EC. Since taking the EC pill, I felt nauseous for a while but that's really been it. I'm not spotting having breakthrough bleeding. Forgive me for not knowing better, but I've had this impression that I should be experiencing spotting after taking Plan B? On the Plan B website and in the pharmacy information packet, the side effects listed mention "lower abdominal pain," which I had thought meant uterine cramping associated with spotting. I'm just confused now and would explain some further explanation about what to expect as a side effect from emergency contraception.